Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Density of positive closed currents, a theory of non-generic intersections

Authors: Tien-Cuong Dinh and Nessim Sibony
Journal: J. Algebraic Geom. 27 (2018), 497-551
Published electronically: March 30, 2018
MathSciNet review: 3803606
Full-text PDF

Abstract | References | Additional Information

Abstract: We introduce a notion of density which extends both the notion of the Lelong number and the theory of intersection for positive closed currents on Kähler manifolds. For an arbitrary finite family of positive closed currents on a compact Kähler manifold we construct cohomology classes which represent their intersection even when a phenomenon of dimension excess occurs. An example is the case of two algebraic varieties whose intersection has dimension larger than the expected number. The theory allows us to solve problems in complex dynamics. Basic calculus on the density of currents is established.

References [Enhancements On Off] (What's this?)


Additional Information

Tien-Cuong Dinh
Affiliation: Department of Mathematics, National University of Singapore, 10 Lower Kent Ridge Road, Singapore 119076
MR Author ID: 608547

Nessim Sibony
Affiliation: Université Paris-Sud, Mathématique - Bâtiment 425, 91405 Orsay, France
MR Author ID: 161495

Received by editor(s): November 13, 2015
Received by editor(s) in revised form: December 26, 2016, and July 18, 2017
Published electronically: March 30, 2018
Article copyright: © Copyright 2018 University Press, Inc.